# SDR ASAA2023022842120

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 57,210 hours, 17,204 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Part number: BACC63BP14D4SN
- Condition: Shorted
- Location: Aft #1 Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASA TECH SERVICES FOLLOW-UP TO TANK 1 AFT BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED WITH GFI RELAY R18 TRIPPED. GROUNDED - YES. WIRE SHORTED AT BOOST PUMP CONNECTOR. WIRE RUN REPLACED AND CONNECTOR REPLACED REF B737-800 WDM 28-23-11. (REF ASA LOG PAGE 60504054).
